# SDR ASAA2018021923636

- Difficulty date: February 19, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 10,529 hours, 3,511 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 115E2467G2
- Condition: Dirty
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP ILLUMINATES ON RECALL. ACFT  GROUNDED.  PERFORMED PACK - ZONE TEMPERATURE CONTROLLER BITE TEST IAW AMM 21-61-00/501.  LEFT PACK - ZONE TEMP CONTROLLER SHOWED ZONE TRIM VALVE FAULT FOR PREVIOUS FLIGHT.  FOUND AFT ZONE TEMP FILTER AND SENSOR EXTREMELY DIRTY.  REPLACED AFT ZONE TEMP SENSOR FILTER AND CLEANED SENSOR IAW AMM 21-61-06/201, AND AMM 21-61-10. OPS NORMAL.
